# SDR SWIA202157814

- Difficulty date: February 17, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Condition: Corroded
- Location: Lt Mlg Uplock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG UPLOCK SUPPORT STRUCTURE,  LOWER CHANNEL CORRODED.  MARKED WITH TAPE     (C-CHECK RO 4/25/2021)    REPAIRED IAW MHIRJ REO 601R-53-41-2880 REV-B DATED 2021-03-04  COMPLIED WITH SKY CARD 51-900-1003-SKY AND ATTACHED FORM M-337  / WEIGHT OFF 0.4920   LBS  WEIGHT ON LBS 0.4855 DIFERANCE OF -0.0065LBS
